# SDR TWAA0009601

- Difficulty date: June 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 40,743 hours, 20,317 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV16A1275B
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RIGHT MAIN FUEL BEGAN TO DECREASE.  MADE UNSCHEDULED LANDING AT ATL.  FOUND RT MAIN REFUEL/DEFUEL VALVE PARTIALLY OPEN.  CLOSED VALVE.  CHECK-C 10-18-99 MCI.
